Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44385
Title: Determinantal inequalities for J-accretive dissipative matrices
Authors: Bebiano, Natália 
Providência, João da 
Keywords: J-accretive dissipative matrix; J-selfadjoint matrix; Indefinite inner norm
Issue Date: 2017
Publisher: Babes-Bolyai University
Serial title, monograph or event: Studia Universitatis Babes-Bolyai Mathematica
Volume: 62
Issue: 1
Abstract: In this note we determine bounds for the determinant of the sum of two J-accretive dissipative matrices with prescribed spectra.
URI: http://hdl.handle.net/10316/44385
ISSN: 2065961X
DOI: 10.24193/subbmath.2017.0009
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
birk-rev3.pdf67.09 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

1
checked on Nov 9, 2022

Page view(s) 50

517
checked on Nov 28, 2022

Download(s)

189
checked on Nov 28, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.